# SDR SWIA202054814

- Difficulty date: November 15, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM FRAME SPLICE REPAIR AT FRAME FS 333.00, FROM STRINGER 20R TO 25R TO FACILITATE STRINGERS REPLACEMENT.  C-CHECK RO 12/26/2020.  PERFORMED FRAME SPLICE REPAIR AT FRAME FS 333.00, FROM STRINGER 20R TO 25R, REF CRJ900 SRM.  COMPLIED WITH SKYWEST TASK CARD STRUCTURAL MAJOR REPAIR (RII).
